# SDR AALA20001354

- Difficulty date: August 16, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: WIN1222
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS WINDSHIELD SHATTERED IN FLIGHT.  REPLACED F/O''S WINDSHIELD PER MM 56-11-11-4 REFITTED WIPER.  OPS OK.  (M)
